Jump to content

Recommended Posts

Hello everyone, to start sorry for my Bad english I’m from PORTUGAL and I’m not that good in English. 
Back in August I took a pill of ecstasy and had a really Bad trip Can’t remember anything but I saw some vidéos of myself and its scared me. The next day I wasn’t that Bad just felt tired but nothing else. All the problems started four days later with strong headache I was in a state of panic during maybe two weeks and I began to see a lot of floaters and having an extrem light sensivity. And laters I started to have visuals snow and tinnitus and It gave me a lot anxiety and stress. 
So here is my questions, is that possible to dévelop HPPD even 3 weeks after the use of ecstasy or maybe its another thing ? I’m still having a lot of anxiety even if I dont have panic attacks anymore maybe thats the reason.
 

Link to post
Share on other sites

Yes, it's possible to develop HPPD after 3 weeks after ecstasy use. It's possible after using it even once.

Can you list every symptom you've had since then in detail?

Are you still using any drugs, including pot?

You've mentioned: light sensitivity, floaters, anxiety, stress, visual snow, tinnitus. Anything else? With light sensitivity, have you noticed fluorescent lights especially make things worse? Any geometric patterns on surfaces? Any motion trails?

Right now it's important to remain free of any drugs to be on the safe side. I know this forum isn't very active, but I know I check in here once a day minimum.

Are you currently taking any medications or herbal supplements?

Link to post
Share on other sites

Ok thank you In the beggining I had a strong headache still have but I think less thanks god. And I felt like my vision was shaking, then I started to have a lot of floaters and photophobia which is for me the worst thing right now I can’t enjoy a sunny day or go to a place with a lot of lights without having strong headache😢 I hope One day its gonna be better because I m a Little hopeless. And then maybe One week laters I Woke up with Visual Snow. 
Since this day I never took psychedelics only drank alcool but my simptoms were worse the next day so I stopped that too. 
I took Benzos but I stopped too because I did not want become addicted. 
Today I can say that Im better mentally but Still feel very tired still having strong headache sometimes and these visual simptoms even If I think that I improved a little bit . 
Im gonna start taking vitamins and I hope Time gonna help me I know the key is to not stress not pay attention but thats not easy I had a lot of projects but I have to be patient 

 

Link to post
Share on other sites

I'm not so sure a headache is a common symptom of HPPD, I don't remember ever having headaches.

You might want to visit a Doctor and rule out other possibilities. Maybe it triggered migraines? It's possible I suppose, especially Migraine with Aura, which can have visual symptoms. Epilepsy might also be possible.

I wouldn't determine that it's HPPD yet based on the information you've given.

Link to post
Share on other sites

Maybe its related to the stress I already been to the neurologist she told me that migraine with aura are crisis and my visuals symptoms are constant so I don’t know I’ m kind of lost .I Also recently saw Halos especially around car’s heaghlights. 
Have you recovered for you HPPD ?don’t know if im having HPPD the only things I Know is that since this use of acid and this Bad trip I’ m not the same anymore and Im worried about staying like this for Life 😢

Link to post
Share on other sites

It's possible it's HPPD, but I'd still rule other things out, especially since I'm not a Doctor.

HPPD can go away over time, for other's it's permanent.

I've been taking Clonazepam/Klonopin for over a decade to treat HPPD, and it works very well. It's the best treatment option in terms of effectivness at getting rid of symptoms, just understand it isn't a cure, and it's highly addictive (and dangerous to suddenly stop taking).

If you determine it is indeed HPPD, then I would suggest Clonazepam, the lowest dose possible. You'd need to take it every day in order to get proper reflief, which is a decision that you should put a lot of thought into, as you will become addicted to it.

I think my HPPD may be gone by now, but I don't know because Clonazpam rids me of 90% of my symptoms.

I've met someone who had HPPD from LSD and it went away for him after 10 years. There's other people on this forum who had it for a much shorter period than that. It's definitely possible it could go away, so don't lose hope. Worst case scenario is needing to take Klonopin.

I remember how when I first got HPPD I would think "I can't live with this, I'm going to end it". Klonopin is why I'm still here, and doing fine.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.